Author: Sorting Last Post on Top Message:
DROPCONE Posts: 1,592
9/9/13 12:27 P

Ah, OK! Definitely call your doc or your pharmacist. Headache is not listed as a side effect on the website, and anyway you should not change your dose without supervision.

Headaches can be so hard to treat. I don't think a headache is usually "normal". It usually means something requires attention. If you can take an OTC painkiller I would do that. But call your doc to be safe.

RENATA144 SparkPoints: (207,563)
Fitness Minutes: (75,250)
Posts: 49,480
9/9/13 12:24 P

When I have a headache I try to relax, breathe & I rub my temples - lie Desdemon did for Othello.

TAHOLBRO SparkPoints: (12)
Fitness Minutes: (0)
Posts: 4
9/9/13 12:15 P

Q is Qsymia

AZULVIOLETA6 SparkPoints: (66,733)
Fitness Minutes: (74,443)
Posts: 3,293
9/9/13 11:33 A

I think you are going to have to be more specific. Q is unclear.



DROPCONE Posts: 1,592
9/9/13 11:32 A

I'm confused. What is Q? And are you on a medication? Did you just start taking it, or did you just stop taking it?

I'd check with the prescribing doctor if you have a headache from medication, to see if there is a normal period of adjustment expected. If it's very bad, I would ask for a different medication for whatever condition you have.

Some people get headaches from unexpected exertion. If you have just started a very intense exercise program, maybe dial back the intensity for a few days until the headaches aren't a problem.

Drink enough water! Dehydration can also cause headaches.

SHERYLDS Posts: 17,137
9/9/13 8:01 A

only day 2 and you have a headache......

Withdrawal???????

TAHOLBRO SparkPoints: (12)
Fitness Minutes: (0)
Posts: 4
9/9/13 7:54 A

So this is day 2 of the start of my Q. and I have a terrible headache. I have 55 lbs to lose and I was so hopeful to get some help. Has anyone else had this experience, and did it eventually taper off as you adjusted to the medication. emoticon

Page: 1 of (1)  




Other SparkPeople Cafe Topics:

Topics: Last Post:
Weight Loss topics only, please... 5/11/2016 2:22:11 PM
Loosing focus 3/20/2016 5:31:29 PM
soooo,.....I finally put on some jeans 9/24/2015 8:26:14 AM
Turning on barcode scanner 5/25/2016 6:07:21 AM
Oxford English Dictionary - Word for 2015 12/22/2015 4:14:05 PM